Equidistribution and primes
Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), p. 225-240
@incollection{AST_2008__322__225_0,
     author = {Sarnak, Peter},
     title = {Equidistribution and primes},
     booktitle = {G\'eom\'etrie diff\'erentielle, physique math\'ematique, math\'ematiques et soci\'et\'e (II) - Volume en l'honneur de Jean-Pierre Bourguignon},
     editor = {Hijazi Oussama},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {322},
     year = {2008},
     pages = {225-240},
     zbl = {1223.11112},
     mrnumber = {2521658},
     language = {en},
     url = {http://www.numdam.org/item/AST_2008__322__225_0}
}
Sarnak, Peter. Equidistribution and primes, in Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), pp. 225-240. http://www.numdam.org/item/AST_2008__322__225_0/

[1] A. Balog - "Linear equations in primes", Mathematika 39 (1992), p. 367-378. | Article | MR 1203292 | Zbl 0774.11058

[2] V. Bergelson & A. Leibman - "Polynomial extensions of van der Waerden's and Szemerédi's theorems", J. Amer. Math. Soc. 9 (1996), p. 725-753. | Article | MR 1325795 | Zbl 0870.11015

[3] J. Bourgain & A. Gamburd - "Uniform expansion bounds for Cayley graphs of SL 2 (𝔽 p )", Ann. of Math. 167 (2008), p. 625-642. | Article | MR 2415383 | Zbl 1216.20042

[4] J. Bourgain, A. Gamburd & P. Sarnak - "Sieving and expanders", C. R. Math. Acad. Sci. Paris 343 (2006), p. 155-159. | Article | MR 2246331 | Zbl 1217.11081

[5] J. Bourgain, A. Gamburd & P. Sarnak, "Affine sieve, expanders and sum product", http://www.math.princeton.edu/sarnak/sespM8.pdf. | Article | Zbl 1239.11103

[6] J. Bourgain, N. Katz & T. Tao - "A sum-product estimate in finite fields, and applications", Geom. Funct. Anal. 14 (2004), p. 27-57. | Article | MR 2053599 | Zbl 1145.11306

[7] D. W. Boyd - "The sequence of radii of the Apollonian packing", Math. Comp. 39 (1982), p. 249-254. | Article | MR 658230 | Zbl 0492.52009

[8] Y. Bugeaud, F. Luca, M. Mignotte & S. Siksek - "On Fibonacci numbers with few prime divisors", Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), p. 17-20. | Article | MR 2126070 | Zbl 1087.11009

[9] L. Clozel - "Demonstration de la conjecture τ", Invent. Math. 151 (2003), p. 297-328. | Article | MR 1953260 | Zbl 1025.11012

[10] J. Friedlander & H. Iwaniec - "The polynomial X 2 +Y 4 captures its primes", Ann. of Math. 148 (1998), p. 945-1040. | Article | MR 1670065 | Zbl 0926.11068

[11] W. M. Goldman - "The modular group action on real SL(2)-characters of a one-holed torus", Geom. Topol. 7 (2003), p. 443-486. | Article | MR 2026539 | Zbl 1037.57001

[12] D. Goldston, J. Graham, J. Pintz & C. Yildrim - "Small gaps between products of two primes", preprint, arXiv:math/0609615vl, 2006. | MR 2500871 | Zbl 1213.11171

[13] R. L. Graham, J. C. Lagarias, C. L. Mallows, A. R. Wilks & C. H. Yan - "Apollonian circle packings: number theory", J. Number Theory 100 (2003), p. 1-45. | Article | MR 1971245 | Zbl 1026.11058

[14] A. Granville - "Prime number patterns", Amer. Math. Monthly 115 (2008), p. 279-296. | Article | MR 2398409 | Zbl 1145.11069

[15] B. Green & T. Tao - "Linear equations in primes", to appear in Annals of Math., arXiv:math/0606088v2, 2006. | MR 2680398 | Zbl 1242.11071

[16] B. Green & T. Tao, "The primes contain arbitrarily long arithmetic progressions", Ann. of Math. 167 (2008), p. 481-547. | Article | MR 2415379 | Zbl 1191.11025

[17] H. Halberstam & H. Richert - Sieve methods, Academic Press, 1974. | MR 424730 | Zbl 0298.10026

[18] G. Hardy & J. Littlewood - "Some problems of 'Partitio Numerorum.' III. On the expression of a number as a sum of primes", Acta Math. 44 (1922), p. 1-70. | Article | JFM 48.0143.04 | MR 1555183

[19] D. R. Heath-Brown & B. Z. Moroz - "Primes represented by binary cubic forms", Proc. London Math. Soc. 84 (2002), p. 257-288. | Article | MR 1881392 | Zbl 1030.11046

[20] K. Heegner - "Diophantische Analysis und Modulfunktionen", Math. Z. 56 (1952), p. 227-253. | Article | MR 53135 | Zbl 0049.16202

[21] H. A. Helfgott - "Growth and generation in SL 2 (/p)", Ann. of Math. 167 (2008), p. 601-623. | MR 2415382 | Zbl 1213.20045

[22] B. Host & B. Kra - "Nonconventional ergodic averages and nilmanifolds", Ann. of Math. 161 (2005), p. 397-488. | Article | MR 2150389 | Zbl 1077.37002

[23] H. Iwaniec - "Primes represented by quadratic polynomials in two variables", Acta Arith. 24 (1973/74), p. 435-459. | Article | MR 342464 | Zbl 0271.10043

[24] J. Liu & P. Sarnak - "Integral points on quadrics in three variables whose coordinates have few prime factors", to appear in Israel Jnl. of Math., http://www.math,princeton.edu/sarnak/few-final.pdf. | MR 2733075 | Zbl 1230.11045

[25] A. Lubotzky - "Cayley graphs: eigenvalues, expanders and random walks", in Surveys in combinatorics, 1995 (Stirling), London Math. Soc. Lecture Note Ser., vol. 218, Cambridge Univ. Press, 1995, p. 155-189. | Article | MR 1358635 | Zbl 0835.05033

[26] Y. V. Matiyasevich - Hilbert's tenth problem, Foundations of Computing Series, MIT Press, 1993. | MR 1247235 | Zbl 0790.03009 | Zbl 0790.03008

[27] C. R. Matthews, L. N. Vaserstein & B. Weisfeiler - "Congruence properties of Zariski-dense subgroups. I", Proc. London Math. Soc. 48 (1984), p. 514-532. | Article | MR 735226 | Zbl 0551.20029

[28] A. Nevo & P. Sarnak - "Prime and almost prime integral points on principal homogeneous spaces", http://www.math.princeton.edu/sarnak/NS-final-0ct-08.pdf. | MR 2746350 | Zbl 1233.11102

[29] A. Salehi & P. Sarnak - in preparation.

[30] P. Sarnak - "What is an expander?", Notices Amer. Math. Soc. 51 (2004), p. 762-763. | MR 2072849 | Zbl 1161.05341

[31] P. Sarnak, "Notes on the generalized Ramanujan conjectures", in Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc., vol. 4, Amer. Math. Soc., 2005, p. 659-685. | MR 2192019 | Zbl 1146.11031

[32] P. Sarnak, Letter to J. Lagarias, June 2007, http://www.math.princeton.edu/sarnak/AppolonianPackings.pdf.

[33] P. Sarnak & X. X. Xue - "Bounds for multiplicities of automorphic representations", Duke Math. J. 64 (1991), p. 207-227. | Article | MR 1131400 | Zbl 0741.22010

[34] A. Schinzel & W. Sierpiński - "Sur certaines hypothèses concernant les nombres premiers", Acta Arith. 4 (1958), p. 185-208. | Article | MR 106202 | Zbl 0082.25802

[35] S. Shelah - "Logical dreams", Bull. Amer. Math. Soc. (N.S.) 40 (2003), p. 203-228. | Article | MR 1962296 | Zbl 1024.03002

[36] T. Tao & T. Ziegler - "The primes contain arbitrary long polynomial progressions", to appear in Acta Math., 2006. | MR 2461509 | Zbl 1230.11018

[37] R. C. Vaughan - The Hardy-Littlewood method, Cambridge Tracts in Mathematics, vol. 80, Cambridge University Press, 1981. | MR 628618 | Zbl 0455.10034

[38] A. Wiles - "The Birch and Swinnerton-Dyer conjecture", in The millennium prize problems, Clay Math. Inst., Cambridge, MA, 2006, p. 31-41. | MR 2238272 | Zbl 1194.11006